English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Smoothness of Subdivision Surfaces with Boundary

Biermann, H., Grundel, S., & Zorin, D. (2015). Smoothness of Subdivision Surfaces with Boundary. Constructive Approximation, 42(1), 1-29. doi:10.1007/s00365-015-9292-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-A610-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-B594-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Biermann, Henning1, Author
Grundel, Sara1, 2, Author              
Zorin, Denis1, Author
Affiliations:
1New York University, USA, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00365-015-9292-4
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Constructive Approximation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 42 (1) Sequence Number: - Start / End Page: 1 - 29 Identifier: -